# SDR FDEA201501260294

- Difficulty date: January 26, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,704 hours, 17,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 34715
- Condition: Corroded
- Location: Bs 395-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB IS CORRODED AT BS 395 - 440, LBL 24.75 TO LBL 45.5.  REPAIRED IAW EA F-5310-T0315020 PT1.
